decided to stop the clomid , just cant do it any longer....

Discussion in 'Trying To Conceive' started by resque07, Nov 18, 2011.

  1. resque07

    resque07 mother of 2 ! ttc 2 more.

    Joined:
    Jun 26, 2011
    Messages:
    1,093
    Likes Received:
    0
    So this would have been my 6th month on clomid. Last month I got a 7 at day 21 results and the month before a 6.4 and all the others it was below 1. So doc uped me to 150 mg clomid I took them last night and broke out in hives all over my face and neck and chest. So I am done with the clomid it has caused the most aweful cramps and heavy bleeding. Painful breast and not to mention the weight gain. My body looks like a balloon.lol. sure wish I could get pregnant so now im just gonna put it in gods hand.
     
  2. lindsayms05

    lindsayms05 Well-Known Member

    Joined:
    Jul 21, 2011
    Messages:
    1,312
    Likes Received:
    0
    Awww, sorry to hear clomid was so rough for you! I'm on my 3rd month and haven't had any side effects to speak of, but I also haven't ovulated on it yet. Boo. Anyway, I just wanted to say good luck and hang in there!
     
  3. Want2bemommy4

    Want2bemommy4 MuM of three

    Joined:
    Sep 6, 2011
    Messages:
    1,838
    Likes Received:
    0
    Have you tried having them put you on femara?
     
  4. resque07

    resque07 mother of 2 ! ttc 2 more.

    Joined:
    Jun 26, 2011
    Messages:
    1,093
    Likes Received:
    0
    I never had dise effects until my dosage got to 150mg . And I am going to ask about ferma. Is it more gentel.
     
  5. Want2bemommy4

    Want2bemommy4 MuM of three

    Joined:
    Sep 6, 2011
    Messages:
    1,838
    Likes Received:
    0
    Its more gentle it works for most especially when Clomid doesn't
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice